A pointwise gradient estimate for solutions of singular and degenerate pde's in possibly unbounded domains with nonnegative mean curvature

Diego Castellaneta, Alberto Farina, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We consider a singular or degenerate elliptic problem in a proper domain and we prove a gradient bound and some symmetry results.

Original languageEnglish
Pages (from-to)1983-2003
Number of pages21
JournalCommunications on Pure and Applied Analysis
Volume11
Issue number5
DOIs
Publication statusPublished - 1 Sep 2012
Externally publishedYes

Fingerprint

Dive into the research topics of 'A pointwise gradient estimate for solutions of singular and degenerate pde's in possibly unbounded domains with nonnegative mean curvature'. Together they form a unique fingerprint.

Cite this